Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


i scared to start new meds

Mar 18, 2016

the warning labels say high risk serous potental side effects i cant understand if it so posed to help you why is it danger how can i trust my health care pract

Response from Dr. Young

Hello and thanks for posting.

Warning labels are just that- a warning about severe effects occasionally (or with today's medications, rarely) seen.

Today's HIV medications are vastly better than they were in the past and in the vast majority of people who take them, cause few if any side effects. Furthermore, in large clinical studies, taking HIV medications reduces, not increases your health risk, and essentially prevents risk of transmission.

The key issue is selecting HIV medications to your virus' drug resistance profile and your body's health issues (like mental health, bone, liver or kidney problems). With regular monitoring and a non-judgmental communication relationship with your care provider, it's exceptionally rare to observe significant problems.

#HIVmedswork.

BY



Previous
late taking artripla..
Next
Questions about drugs and transmission HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement